, Volume 20, Issue 1, pp 123-132

Inequalities of Hadamard Type for r-Convex Functions in Carnot Groups

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

For a Carnot group G, we establish the relationship between extended mean values and r-convex functions which is introduced in this paper, which is a class of inequalities of Hadamard type for r-convex function on G.

Supported in part by SF for Pure Research of Natural Sciences of the Education Department of Hunan Province (No. 2000c315), and NNSF (No. 10271071) and specialized Research Fund for Doctoral Program of Higher Education of China